Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have nonviable pregnancy. Prescribed Apo-Misoprostol. Normal to have moderate bleeding?

Hi, I am 38, and this is my 3rd non viable pregnancy. I am 12 weeks, however there was not much development since the beggining. At first, ~ week 7 they saw an empty sac, then ~3 weeks later they saw 2 little sac and they believe to have seen 2 little embrios, no heatbeat, then ~ 12 days later, there was just one sac with one big yolk, or mass. All was seen through vaginal ultra sounds. It was determined that my pregnancy was not viable, as I am suppose to be 12 weeks and not much is happening. My doctor prescribed to insert 3 tablets of Apo- Misoprostol 200mcg. I did that and within 2hrs I saw alot of clotting come out and a blob of whitish mass the size of my thumb . It looked like very small little white smushy balls all together. It has been ~ 48hrs now since I inserted the tablets, however I have not had alot of bleeding . I was expecting alot of bleeding for may hours. However after that big evacuation, I had medium flow of clothes for a few hours and then barely nothing. I am worried, as I thought there would be alot of bleeding to evacuate everything. I have 3 more tablets, should I repeat this treatment again to ensure everything has come out? Or do I now just let my body take over and let my body dictate my next period? And last, if I do let my body take over, should I expect a regular period in 28 days, or will it take a few periods for my body to get regular again?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for your query.

I recommend you to get a transvaginal ultrasound to know the retained products of conception before repeating the drugs.
If RPC is less than 15mm, you need not worry.
Just wait for your body to recover. Use contraception.
You can expect your periods in another 6 weeks.
Hope this helps.
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor